Nimel plus Suspension


Overview

Uses of Nimel plus Suspension

Nimel plus Suspension is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses.

Nimel plus Suspension side effects

Common
  • Nausea
  • Vomiting
  • Diarrhea
  • Increased liver enzymes

How to use Nimel plus Suspension

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Nimel plus Suspension is to be taken with food.

How Nimel plus Suspension works

Nimel plus Suspension is a combination of two medicines: Nimesulide and Paracetamol/Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Nimel plus Suspension related warnings

Alcohol
CAUTION
Taking Nimesulide+Paracetamol/Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Nimel plus Suspension is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
No information is available on the use of Nimel plus Suspension during lactation. Please consult your doctor.
Driving
It is not known whether Nimel plus Suspension alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Kidney
CAUTION
Nimel plus Suspension should be used with caution in patients with kidney disease. Dose adjustment of Nimel plus Suspension may be needed. Please consult your doctor.
Use of Nimel plus Suspension is not recommended in patients with severe kidney disease.
Liver
UNSAFE
Nimel plus Suspension is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Nimel plus Suspension
NP 100 mg/500 mg Suspension
Indoco Remedies Ltd
₹0.55/ml of Suspension
38% costlier
₹0.16/ml of Suspension
save 61%
Nimeka Plus 100 mg/500 mg Suspension
Troikaa Pharmaceuticals Ltd
₹0.18/ml of Suspension
save 56%
Artifen 100 mg/500 mg Suspension
Aglowmed Drugs Pvt. Ltd.
₹0.46/ml of Suspension
14% costlier
Nimumac Plus 100 mg/500 mg Suspension
Torque Pharmaceuticals Pvt Ltd
₹0.21/ml of Suspension
save 48%

Patient Concerns

Questions Related to Nimel plus

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Nimel plus Suspension?

FAQs

Q. Can the use of Nimel plus cause nausea and vomiting?

Yes, the use of Nimel plus can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medicine. In case of vomiting, drink plenty of water or other fluids by taking small and frequent sips. Talk to your doctor if vomiting persists and you notice any signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.

Q. Are there any specific contraindications associated with the use of Nimel plus?

The use of Nimel plus is considered to be harmful in patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should also be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with the history of heart failure, high blood pressure, and liver or kidney disease.

Q. Can I take Nimel plus with Vitamin B-complex?

Yes, Nimel plus can be taken with Vitamin B-complex preparations. While Nimel plus helps to relieve pain, Vitamin B-complex helps to correct the vitamin deficiency that might be causing your symptoms.

Q. Does Nimel plus help in relieving stomach pain?

No, Nimel plus preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.

Q. Can the use of Nimel plus cause damage to the liver?

Nimel plus contains Nimesulide and Paracetamol and both these medicines are known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with the underlying liver disease.

Q. Is it safe to take a higher than the recommended dose of Nimel plus?

No, you should avoid taking a higher than the recommended dose of Nimel plus as it can increase the risks of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.

Q. What are the recommended storage conditions for Nimel plus?

Keep this medicine in the container or the pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Q. What is Nimel plus?

Nimel plus is a combination of two medicines: Nimesulide and Paracetamol. This medication helps in relieving the pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.

Q. Can I stop taking Nimel plus when my pain is relieved?

Nimel plus is usually used for short-term pain relief and can be discontinued if there is no pain. However, it should be continued if your physician has advised you to do so.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 24th Sep 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
B-2, Prabhakar Apartment, Subhash Chowk, Memnagar, Ahmedabad 380052.
One of the following licensed pharmacy from the nearest location with deliver Nimel plus Suspension. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: RDH, BNT, JJD, NSM, SRG, GBB, AVW, CHP, CTP, NTB, CSE, SMN, NFP, KLC, PHP, AMM, DGN, ARD, OLT, TSS, UPA, RPA, SIP, MIP, TNH, PEN, MJT, PME, PRN, SAF, GHP, TSC, ALC, GLD, AAR, TPN, FGH, KHS, RVC, PHC, RAC, NSF, TRP, APT, MRS, LMS, PTI, PRT, DLP, BMR, AYU, BSN, ATP, YAG, BHC, ENP, YBF, TOM, AGC, NNP, GGL, BNC, ESY, UMP, NLG, DIL, HSM, O4O, HPP, KAL, ABP, GVP, ADE, ATL, KIM, CPK, RRP, PPR, GNC, PIC, SNG, SHC, SRS, PRC, NRS, MTD, KBC, NAS, EMB, HBV, DYG, OWN, RPM, OWI, SWP, CRN, GHR, AGT, TYN, AHP, GTC, HHH, RBT, VTR, HTV, ZVP, FRM, RMR, SHG, GTF, ALY, SHA, IDB, FDM, FIP, HWS, DSH, QLF, VHS, RWP, MDH, HNF, BAP, APS, SNL, ZVO, NRP, OWP, 9MM, WHP, SBC, RGR, BTM, SVS, IPL, STS, HAT, THR, RWL, CLT, USF, RHL, MDO, NPH, CNE, BJR, BLE, BIO, ISI, LHP, SSI, AVC, RHS, DAD, NEO, BHS, AVL, MSD, AAA, HGI, 2ML, SPS, RSS, XPR, SDM, HMS, AFT, HPC, RTN, SBA, SDE, RYL, MAP, BTH, BBS, OHM, GMA, NTL, CCM, GPT, GFL, MDN, GIE, RPI, AHH, IAH, VMH, SOF, 4IT, PLT, IAD, RSA, STO, LCC, HTS, BMJ, NLP, DAO, ADM, SVH, KIS, HLT, PSF, VEM, JLI, KMC, AAY, NSL, PVP, MIL, KHH, JSL, WHL, ATH, PSE, HEX, EAN, PNQ, BSL, ERS, ZEL, NVY, AXM, WPL, USM, JIV, AMH, TPS, NPS, EVP, PWN, RTL, NDP, UVD, EPS, FRS, BBN, OBS, KNH, JLS, JJE, RGH, OWT, MTM, XMX, PRL, KCI, BFV, LIP, OMV, LAG, MKE, SBN, HVS, SSR, STA, GDA, NCH, BES, DPP, DLY, LBO, CAE, MKT, DHP, SLN, CMC, HLP, DFP, SCP, CZT, MFN, GNH, CMD, DYL, RHW, HCP, VTH, MOM, HSP, NEW, SYN, ANP, NNH, PTP, HOP, RJP, DRA, VAF, KHP, HZF, BRC, OIP, NTS, MMF, 1MH, SAH, PMA, GHC, HNP, DCS, WSI, PNT, JHC, PRE, SYS, BBT, KRR, MDI, RPC, SHD, BHP, VJS, DVH, SGA, GPL, SCH, BDI, BGS, HIP, RUS, SGN, NLC, JBT, PAP, WDE, VSC, BDN, VDH, BHM, KHC, AYN, SBL, DZY, WHR, BHA, RKS, VOP, SSS, NVL, DPL, VSL, WAD, FTP, ADF, SPV, NXG, NTN, KHD, SVA, SLS, UHP, MPC, MNS, SHN, HSS, IPP, ADT, MBN, SWA, NXT, BLS, ZNT, KOS, MGL, MAX, ABL, BSG, VUR, GPP, SGH, GBC, ANT, ASP, LHA, NBG, SPD, IMC, SNB, SIO, HMP, SMS, EPR, EEC, VHP, PHN, NRC, THP, AVB, GEO, RDR, AMR, SLC, SGC, EQN, DHR, GBL, SPF, BLP, JVN, QTM, SNH, ENV, BJP
MRP
24
60 ml in 1 bottle
ADD TO CART
Best Price ₹19.2
20% OFF
Use Coupon HEALTH1020 during checkout